Alert archive / New York / Flash Flood Warnings in 2016
Flash Flood Warning 3, NWS Binghamton, NY
NWS Binghamton, NY issued this flash flood warning at May 29, 2016, 2:19 PM EDT for Steuben County, New York. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 29, 2016, 2:19 PM EDT (18:19 UTC)
- Expired
- May 29, 2016, 5:15 PM EDT
- In force
- 3 hr
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Flood severity
- None
County Steuben County, NY
The radar
The Buffalo radar (KBUF), 116 km from the middle of the area, began a volume at 18:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 29, 3:27 PM EDT | FLASH FLOOD | Avoca, NY | NUMEROUS ROAD CLOSURES IN THE NORTH-CENTRAL PART OF THE COUNTY DUE TO FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 68 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 6.3 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 316 J/kg
- Mixed-layer CIN
- -102 J/kg
- Mixed-layer LCL
- 1116 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
140 WGUS51 KBGM 291819 FFWBGM NYC101-292115- /O.NEW.KBGM.FF.W.0003.160529T1819Z-160529T2115Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE BINGHAMTON NY 219 PM EDT SUN MAY 29 2016 THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTH CENTRAL STEUBEN COUNTY IN CENTRAL NEW YORK... * UNTIL 515 PM EDT * AT 218 PM EDT...THE PUBLIC REPORTED FLASH FLOODING ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS ALREADY OCCURRING. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... AVOCA...COHOCTON...HASKINVILLE...WHEELER AND ATLANTA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. && LAT...LON 4258 7755 4258 7729 4241 7730 4241 7757 $$ KAH
1 follow-up statement
073 WGUS71 KBGM 292015 FFSBGM FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 415 PM EDT SUN MAY 29 2016 NYC101-292115- /O.CON.KBGM.FF.W.0003.000000T0000Z-160529T2115Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ STEUBEN NY- 415 PM EDT SUN MAY 29 2016 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 PM EDT FOR NORTH CENTRAL STEUBEN COUNTY... AT 411 PM EDT...NUMEROUS REPORTS OF ROAD CLOSURES HAVE BEEN REPORTED ACROSS THE NORTH CENTRAL PART OF THE COUNTY. THE THUNDERSTORMS HAVE MOVED EAST OF THE REGION BUT LOCAL RUNOFF COULD CAUSE ADDITIONAL FLOODING. SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE... AVOCA...COHOCTON...HASKINVILLE...WHEELER AND ATLANTA. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. && LAT...LON 4258 7755 4258 7729 4241 7730 4241 7757 $$ RRM
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at May 29, 1:48 PM EDT, 31 minutes earlier.
Area forecast discussion, May 29, 1:48 PM EDT, 31 minutes before
Area Forecast Discussion National Weather Service Binghamton NY 148 PM EDT SUN MAY 29 2016 .SYNOPSIS... Scattered showers and thunderstorms will develop over the area this afternoon and evening and will likely produce heavy downpours and high frequency of lightning. Additional showers with embedded thunderstorms will move into the region late tonight which. These showers will also produce heavy downpours, mainly over NEPA. Drier and more comfortable weather returns early next week. && .NEAR TERM /THROUGH MONDAY/... 145 PM EDT Update... Showers and thunderstorms continue to develop as expected across central NY this afternoon. A few isolated cells have popped up over nepa, but for the most part the majority of the activity this morning/early afternoon has been confined to central ny. The atmos is very moist with pwat values ranging from 1.5 to 1.6 across the area and lots of instability is present with sbCAPE values currently ranging from 2500-3000 j/kg. Similar to yesterday, the steering flow is very weak. The 850-500MB flow is roughly 20 knots over much of central NY and northeast PA. The combination of large amounts of instability,copious amounts of moisture and weak steering flow will result in an environment conducive for slow moving thunderstorms which will likely produce heavy downpours. Activity that does develop today will move towards the NE around 15 to 20 mph. So far, no storms have reached severe levels, and do not expect these showers to produce severe winds or large hail as kinematics do not look conducive to support severe weather. Showers are expected to continue to develop through much of the evening. There may be a slight lull in precip tonight ahead of the next slug of rain that is expected to move into nepa late tonight. These thunderstorms are expected to be heavy as well as this next round of showers will tap into tropical moisture from Bonnie. Shower associated with tropical moisture are expected to move into NEPA as early as 04Z on Monday and may last through 15Z Monday. Some of these showers may push into central NY over the Western Catskills, but the bulk of the activity is expected to remain over NEPA. Chance for showers area wide should diminish by 00Z Tues. Temps will continue to remain above normal through the period. && .SHORT TERM /MONDAY NIGHT THROUGH TUESDAY NIGHT/... 450 AM Update A cold front moves through our area Monday, but the deeper moisture will well east by the time it moves through. While showers are possible across the area the first half of the day, the risk for thunderstorms and a slightly better chance of rain will occur later in the day over NEPA and the Catskills, as these areas will have the best chance to destabilize some ahead of the front. High pressure will bring drier and more comfortable weather to our area Monday night through Tuesday night. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... 630 AM update... No major changes to extended forecast. PoPs for Thursday night and Friday were increased slightly given multi-model support for upper support along cold frontal passage. This feature will break the early season oppressive heat and humidity by next weekend. 320 pm update... Another dome of high pressure aloft will build in from the S/SW over the NE Tuesday night through Thursday night with quiet weather conditions expected and moderate temperatures...highs in the upper 70s and lower 80s...and lows in the 50s. The ridge axis amplifies and shifts to the east by Friday as the next upper level trough drops in from the NW. This weekend system will have noticeably cooler temperatures associated with it, along with additional chance for showers and storms. Highs late this week will likely only reach into the lower to mid 70s...with night time lows in the lower 50s. && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... A complex forecast is expected for the next 24 hours. Showers and thunderstorms will continue to develop across central NY and northeast PA through the afternoon and early evening. These storms for the most part will remain VFR and tried to place a tempo group in where confidence is the highest for TSRA. May need to extend the tempo group into the evening. Additional showers will develop over the region late tonight and the source of the moisture will be partially from tropical depression Bonnie. This may result in MVFR and possibly embedded IFR light conditions. Confidence is not great enough attm to place IFR in taf, however put MVFR conditions will likely develop over KAVP late tonight and last through mid morning. Winds will be light and variable through the forecast sunrise Monday and will increase to around 6 to 12 knots from the west Monday afternoon. By mid afternoon Monday, all taf sites should return to VFR. OUTLOOK... Monday night-Wednesday...Mostly VFR. Some MVFR/IFR valley fog is possible during the late night and early morning hours each day. Thurs & Fri...Restrictions possible with showers and thunderstorms. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...None. NY...None. && SYNOPSIS...KAH NEAR TERM...KAH SHORT TERM...Heden LONG TERM...BJT/JAB AVIATION...KAH
Hazardous weather outlook, May 29, 4:16 AM EDT, 10 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 416 AM EDT SUN MAY 29 2016 NYZ009-015>018-022>025-036-037-044>046-055-056-PAZ038-300830- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- OTSEGO-TIOGA-BROOME-BRADFORD- 416 AM EDT SUN MAY 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ057-062-PAZ039-040-043-044-047-048-072-300830- DELAWARE-SULLIVAN-SUSQUEHANNA-NORTHERN WAYNE-WYOMING-LACKAWANNA- LUZERNE-PIKE-SOUTHERN WAYNE- 416 AM EDT SUN MAY 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. WIDESPREAD SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER THE AREA BY THIS EVENING. WITH A VERY MOIST ATMOSPHERE IN PLACE, PERIODS OF HEAVY RAIN ARE POSSIBLE TONIGHT. THE HEAVIER RAINFALL RATES MAY LEAD TO FLOODING, ESPECIALLY IN URBAN AND POOR DRAINAGE AREAS . .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HEDEN
In the hours before
Special weather statement, May 29, 11:32 AM EDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1132 AM EDT SUN MAY 29 2016
NYZ044-291630-
CORTLAND NY-
1132 AM EDT SUN MAY 29 2016
...STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL CORTLAND COUNTY ...
* AT 1131 AM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER SOLON...OR 8 MILES EAST OF CORTLAND. THIS STORM WAS NEARLY
STATIONARY.
* SMALL HAIL WILL BE POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
SOLON...CINCINNATUS...MCGRAW...TAYLOR...EAST FREETOWN...FREETOWN
CORNERS...UNION VALLEY AND MC GRAW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
MINOR FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4258 7587 4250 7587 4250 7610 4262 7613
4273 7590
TIME...MOT...LOC 1531Z 280DEG 4KT 4256 7603
BJTSpecial weather statement, May 29, 11:38 AM EDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 1138 AM EDT SUN MAY 29 2016 NYZ036-037-045-291645- MADISON NY-CHENANGO NY-SOUTHERN ONEIDA NY- 1138 AM EDT SUN MAY 29 2016 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN MADISON... SOUTHEASTERN ONEIDA AND NORTHEASTERN CHENANGO COUNTIES ... * AT 1138 AM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR VERNON TO NEAR SOUTH LEBANON...AND MOVING EAST AT 10 MPH. * SMALL HAIL WILL BE POSSIBLE WITH THESE STORMS. * LOCATIONS IMPACTED INCLUDE... HAMILTON...NEW HARTFORD...WESTMORELAND...NEW YORK MILLS...YORKVILLE... BROOKFIELD...AUGUSTA...CLINTON...WATERVILLE...ORISKANY...SHERBURNE... LEBANON...VERNON...EARLVILLE...MADISON...SMYRNA...SOLSVILLE...SOUTH LEBANON...PECKSPORT AND POOLVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO MINOR FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4319 7521 4270 7533 4266 7570 4311 7553 TIME...MOT...LOC 1538Z 248DEG 7KT 4307 7547 4272 7562 BJT
Special weather statement, May 29, 12:15 PM EDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 1215 PM EDT SUN MAY 29 2016 NYZ036-037-291645- MADISON NY-SOUTHERN ONEIDA NY- 1215 PM EDT SUN MAY 29 2016 ...STRONG THUNDERSTORMS WILL AFFECT CENTRAL MADISON AND SOUTH CENTRAL ONEIDA COUNTIES ... * AT 1215 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SHERRILL...OR NEAR ONEIDA...MOVING NORTHEAST AT 15 MPH. * NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... ROME...ONEIDA...WESTMORELAND...SHERRILL...STOCKBRIDGE...CLINTON...VERNON... CLARK MILLS...KIRKLAND...MUNNSVILLE...VERNON CENTER AND KENWOOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO MINOR FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4296 7557 4304 7566 4319 7548 4305 7535 TIME...MOT...LOC 1615Z 214DEG 15KT 4303 7556 BJT
Special weather statement, May 29, 12:51 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 1251 PM EDT SUN MAY 29 2016 NYZ036-037-291745- MADISON NY-SOUTHERN ONEIDA NY- 1251 PM EDT SUN MAY 29 2016 ...STRONG THUNDERSTORMS WILL AFFECT NORTH CENTRAL MADISON AND SOUTH CENTRAL ONEIDA COUNTIES ... * AT 1251 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER SHERRILL...OR NEAR ONEIDA...MOVING EAST AT 5 MPH. * HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... ROME...ONEIDA...VERONA...WESTMORELAND...SHERRILL...ORISKANY...VERNON... WAMPSVILLE...ONEIDA CASTLE...VERNON CENTER...KENWOOD...VERONA MILLS... COLEMANS AND ORISKANY BATTLEFIELD STATE HISTORIC SITE. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO MINOR FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4301 7559 4309 7572 4325 7550 4314 7531 TIME...MOT...LOC 1651Z 251DEG 4KT 4308 7558 BJT
Special weather statement, May 29, 1:19 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
119 PM EDT SUN MAY 29 2016
NYZ015-022-291800-
YATES NY-STEUBEN NY-
119 PM EDT SUN MAY 29 2016
...STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN STEUBEN AND
NORTHWESTERN YATES COUNTIES ...
* AT 119 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER COHOCTON...OR 12 MILES EAST OF I-390 EXIT 4...MOVING NORTHEAST
AT 5 MPH.
* SMALL HAIL WILL BE POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
WAYLAND...POTTER...MIDDLESEX...ITALY...AVOCA...COHOCTON...RUSHVILLE...
SOUTH DANSVILLE...FERGUSON CORNERS...VINE VALLEY...HASKINVILLE...
PERKINSVILLE...ATLANTA...FRIEND...STONY BROOK STATE PARK AND ITALY
HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
MINOR FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4253 7772 4254 7766 4258 7765 4258 7737
4267 7737 4267 7736 4273 7734 4276 7731
4276 7706 4238 7742 4243 7773
TIME...MOT...LOC 1719Z 221DEG 6KT 4248 7746
BJTSpecial weather statement, May 29, 2:01 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
201 PM EDT SUN MAY 29 2016
NYZ015>017-022-291900-
SENECA NY-YATES NY-STEUBEN NY-SOUTHERN CAYUGA NY-
201 PM EDT SUN MAY 29 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SENECA...STEUBEN...
CAYUGA AND YATES COUNTIES ...
* AT 200 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM COUDERSPORT TO 6 MILES
SOUTHWEST OF GENESEE TO PARKER DAM STATE PARK...AND MOVING
NORTHEAST AT 5 MPH.
* SMALL HAIL WILL BE POSSIBLE WITH THESE STORMS.
* THESE STORMS WILL REMAIN OVER MAINLY RURAL AREAS OF SENECA...
STEUBEN...CAYUGA AND YATES COUNTIES.
LAT...LON 4253 7772 4258 7765 4258 7737 4276 7731
4276 7698 4301 7696 4301 7647 4285 7645
4278 7627 4262 7634 4263 7667 4255 7659
4254 7689 4246 7691 4248 7710 4227 7710
4228 7697 4200 7697 4200 7775 4201 7775
TIME...MOT...LOC 1800Z 032DEG 134KT 4178 7803 4191 7793 4120 7852
KAHThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 11:19 AM EDT | Special Weather Statement | BGM | Tompkins | 56 min |
| May 29, 11:32 AM EDT | Special Weather Statement | BGM | Cortland | 58 min |
| May 29, 11:38 AM EDT | Special Weather Statement | BGM | Madison | 67 min |
| May 29, 12:03 PM EDT | Areal Flood Advisory | BGM | Cortland | 3 hr |
| May 29, 12:15 PM EDT | Special Weather Statement | BGM | Oneida | 30 min |
| May 29, 12:40 PM EDT | Areal Flood Advisory | BGM | Madison, Oneida | 3 hr |
| May 29, 12:51 PM EDT | Special Weather Statement | BGM | Oneida | 54 min |
| May 29, 12:58 PM EDT | Areal Flood Advisory | BGM | Madison, Oneida | 3 hr |
| May 29, 1:19 PM EDT | Special Weather Statement | BGM | Yates | 41 min |
| May 29, 1:45 PM EDT | Areal Flood Advisory | BGM | Steuben | 3 hr |
| May 29, 2:01 PM EDT | Special Weather Statement | BGM | Cayuga, Seneca, Steuben, Yates | 59 min |
| May 29, 2:23 PM EDT | Special Weather Statement | BGM | Onondaga | 52 min |
| May 29, 2:40 PM EDT | Areal Flood Advisory | BGM | Onondaga | 4 hr |
| May 29, 2:56 PM EDT | Special Weather Statement | BGM | Seneca, Steuben, Yates | 64 min |
| May 29, 3:13 PM EDT | Special Weather Statement | BGM | Seneca | 32 min |
| May 29, 3:14 PM EDT | Special Weather Statement | BGM | Onondaga | 61 min |
| May 29, 3:34 PM EDT | Areal Flood Advisory | BGM | Cayuga, Chemung, Schuyler, Seneca, Steuben, Tompkins and 1 more | 3 hr |
| May 29, 4:19 PM EDT | Special Weather Statement | BGM | Onondaga | 26 min |
| May 29, 4:41 PM EDT | Special Weather Statement | BGM | Onondaga | 34 min |
| May 29, 5:03 PM EDT | Special Weather Statement | BGM | Oneida | 27 min |
| May 29, 5:09 PM EDT | Special Weather Statement | BGM | Madison, Oneida | 51 min |
| May 29, 5:25 PM EDT | Areal Flood Advisory | BGM | Madison, Oneida | 2 hr |
| May 29, 5:27 PM EDT | Special Weather Statement | BGM | Otsego | 33 min |
| May 29, 6:14 PM EDT | Special Weather Statement | BGM | Oneida | 31 min |
Nearby
Flash Flood Warnings in New York, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.